# SDR MWEA010170

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9929480519
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIR DOOR, LOWER LEFT HAND SIDE BEAM IS CRACKED IN 2 AREAS.  REMOVED, FABRICATED AND INSTALLED BEAM.
